Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Fever. Achy, nauseous. Took zofran. Period shown back, heavier. Miscarried?

Three days ago went I to urgent care for a fever that wouldn't go away. I started my period a few days before this and my period disappeared around the time of the fever. I was achy, nauseous, kept losing my balance and had tonsillitis. Dr put me on z pack and zofran and now I'm slowly feeling better my period has shown back up heavier than ever. Most of it is bright red blood with more tissue than I recall seeing normally. The Dr was wondering if I were pregnant but due to my implanon implant disregarded it even tho it is almost time to replace it. Possibility I miscarried?
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for your query. If you feel you are pregnant, get a urine pregnancy test done. Even if you had ABNORMAL UTERINE BLEEDING UPT will rule out any possibility of pregnancy.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.
Wish you good health.
Dr Arif
You can consult me again directly through my profile
Answered: Thu, 16 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor